# SDR DL72K980427

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481DA
- Make and model: Boeing 727232
- Aircraft serial: 20861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, .5 INCH CRACK RT LWR TORQUE BOX TRANSVERSE WEB FS 1263 O/B OF NR 2 ENG FUEL SHROUD.  REPAIRED PER SRM 53-10-10 FIG 4.
